# SDR MASA200700910

- Difficulty date: December 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,467 hours, 29,643 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX438242C
- Condition: Cavitates
- Location: Nr 2 Hyd System
- Part time: 1,843 hours, 1,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2953 PHX - LOSS OF NR 2 HYDRUALIC SYSTEM WENT TO ZERO.  REMOVED AND REPLACED LINE AND PUMP.
